Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Convex hull of Brownian motion ind-dimensions


We supposeK(w) to be the boundary of the closed convex hull of a sample path ofZ t(w), 0 ≦t ≦ 1 of Brownian motion ind-dimensions. A combinatorial result of Baxter and Borndorff Neilson on the convex hull of a random walk, and a limiting process utilizing results of P. Levy on the continuity properties ofZ t(w) are used to show that the curvature ofK(w) is concentrated on a metrically small set.

This is a preview of subscription content, log in to check access.


  1. 1.

    O. Barndorff-Nielson and G. Baxter,Combinational lemmas in n-dimensions, Trans. Amer. Math. Soc.108 (1963), 313–325.

  2. 2.

    L. Carleson,On a class of meromorphic functions and its associated exceptional sets. Thesis, University of Uppsala, (1950).

  3. 3.

    J. R. Kinney,The convex hull of plane Brownian motion, Ann. Math. Statist.34 (1963), 327–329.

  4. 4.

    P. Lévy,Processus stochastiques et mouvement Brownien, Gautier-Villars, Paris, 1948.

Download references

Author information

Correspondence to J. R. Kinney.

Additional information

Research received support from ONR under contract No. Nonr-2587(02).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kinney, J.R. Convex hull of Brownian motion ind-dimensions. Israel J. Math. 4, 139–143 (1966).

Download citation


  • Brownian Motion
  • Random Walk
  • Convex Hull
  • Meromorphic Function
  • Sample Path